# SDR Z5FA2011120900001

- Difficulty date: December 7, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N428CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0165
- Aircraft time: 4,142 hours, 2,956 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 991242339
- Part serial: 1131
- Condition: Inoperative
- Location: Hydraulic Sys
- Part time: 3,200 hours, 2,278 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, G, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, FLAPS DID NOT MOVE WITH HANDLE SELECTED TO 15 DEGREES.  UNABLE TO LOWER LANDING GEAR AND SPEED BRAKES WERE INOPERATIVE.  AN EMERGENCY WAS DECLARED.  LANDING GEAR WAS EXTENDED USING THE EMERGENCY BLOW DOWN PROCEDURE.  ACFT DIVERTED.  LANDING WAS UNEVENTFUL.  MX TROUBLESHOT SYS TO A FAULTY HYD LOADING VALVE. VALVE WAS REPLACED, SYS WAS SERVICED AND BLED.  A SUCCESSFUL SYS OPS CHECK WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
